MathSciNet Relay Station
MathSciNet bibliographic data
MR801338 (87a:28017) 28D05
Andersen, Kenneth F.; Young, Wo-Sang Weighted reverse weak type inequalities for the ergodic maximal function and the classes $L{\rm log}\sp +L$. Proc. Amer. Math. Soc. 95 (1985), no. 2, 275–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement